Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Branch-point manifolds associated with a linear system of primals


Author: T. R. Hollcroft
Journal: Bull. Amer. Math. Soc. 43 (1937), 379-383
DOI: https://doi.org/10.1090/S0002-9904-1937-06555-4
Cited work: Bull. Amer. Math. Soc., Volume 41, Number 2 (1935), 97--103
MathSciNet review: 1563546
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1937-06555-4